Alert archive / Montana / High Wind Watches in 2016
High Wind Watch 10, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Dec 26, 2016, 2:47 AM MST. It took effect at Dec 26, 2016, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 26, 2016, 2:47 AM MST (09:47 UTC)
- In effect from
- Dec 26, 2016, 11:00 PM MST
- Expired
- Dec 26, 2016, 2:56 PM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
342 WWUS75 KTFX 260947 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 247 AM MST MON DEC 26 2016 ...STRONG WINDS MAY RETURN TONIGHT INTO TUESDAY... .A CLIPPER SYSTEM WILL BRING A TIGHT GRADIENT ACROSS MONTANA STARTING LATER TODAY AND CONTINUING THROUGH TUESDAY. WINDS WILL BE ON THE INCREASE THIS AFTERNOON...THEN BECOME STRONG TONIGHT THROUGH TUESDAY. AREAS OF BLOWING AND DRIFTING SNOW WILL BE POSSIBLE ACROSS ANY AREAS WITH STRONG WINDS AND FRESH SNOWFALL. MTZ009-048-262200- /O.NEW.KTFX.HW.A.0010.161227T0600Z-161228T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 247 AM MST MON DEC 26 2016 ...HIGH WIND WATCH IN EFFECT FROM TONIGHT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 80 MPH. * TIMING...WINDS WILL BE ON THE INCREASE THROUGH TODAY. THEY MAY THEN BECOME STRONG OVERNIGHT TONIGHT THROUGH THE DAY TUESDAY. WINDS WILL THEN DIMINISH ONLY SLIGHTLY TUESDAY EVENING...BUT MAY REMAIN BREEZY INTO WEDNESDAY. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS MAY OCCUR DUE TO BLOWING AND DRIFTING OF FRESH SNOWFALL...CREATING REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$ MTZ010>013-044>047-049>051-054-262200- /O.NEW.KTFX.HW.A.0010.161227T1200Z-161228T0600Z/ EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE... GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON... SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE...WHITE SULPHUR SPRINGS 247 AM MST MON DEC 26 2016 ...HIGH WIND WATCH IN EFFECT FROM EARLY TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL BE ON THE INCREASE THROUGH TODAY. THEY MAY THEN BECOME STRONG TUESDAY MORNING THROUGH THE DAY TUESDAY. WINDS WILL THEN DIMINISH ONLY SLIGHTLY TUESDAY EVENING...BUT MAY REMAIN BREEZY INTO WEDNESDAY. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS MAY OCCUR DUE TO BLOWING AND DRIFTING OF FRESH SNOWFALL...CREATING REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$
2 follow-up statements
533 WWUS75 KTFX 261534 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 834 AM MST MON DEC 26 2016 MTZ009-048-270600- /O.UPG.KTFX.HW.A.0010.161227T0600Z-161228T0600Z/ /O.NEW.KTFX.HW.W.0011.161226T1534Z-161228T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 834 AM MST MON DEC 26 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 35 TO 45 MPH WITH GUSTS UP TO 75 MPH. * TIMING...WINDS HAVE INCREASED THIS MORNING AND WILL BE STRONG AT TIMES THROUGH TUESDAY WITH THE STRONGEST WINDS EXPECTED ON LATE TONIGHT INTO TUESDAY. WINDS WILL THEN DIMINISH ONLY SLIGHTLY TUESDAY EVENING...BUT REMAIN BREEZY INTO WEDNESDAY. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. HIGH WINDS WILL ALSO CAUSE SIGNIFICANT BLOWING AND DRIFTING OF FRESH SNOWFALL...CREATING REDUCED VISIBILITIES OF LESS THAN A HALF MILE AT TIMES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD CAUSE PROPERTY DAMAGE. && $$ MTZ010>013-044>047-049>051-054-270600- /O.CON.KTFX.HW.A.0010.161227T1200Z-161228T0600Z/ EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE... GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON... SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE...WHITE SULPHUR SPRINGS 834 AM MST MON DEC 26 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING... * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL BE ON THE INCREASE THROUGH TODAY. THEY MAY THEN BECOME STRONG TUESDAY MORNING THROUGH THE DAY TUESDAY. WINDS WILL THEN DIMINISH ONLY SLIGHTLY TUESDAY EVENING...BUT MAY REMAIN BREEZY INTO WEDNESDAY. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS MAY OCCUR DUE TO BLOWING AND DRIFTING OF FRESH SNOWFALL...CREATING REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$
235 WWUS75 KTFX 262156 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 256 PM MST MON DEC 26 2016 ...STRONG WINDS WILL SPREAD EAST TONIGHT INTO TUESDAY... .WINDS WILL REMAIN STRONG ALONG THE ROCKY MOUNTAIN FRONT AND BEGIN TO SPREAD EAST INTO THE ADJACENT PLAINS TONIGHT THROUGH TUESDAY. AREAS OF BLOWING AND DRIFTING SNOW WILL BE LIKELY WITH REDUCED VISIBILITY AND DIFFICULT TRAVEL CONDITIONS. MTZ011-013-047-051-054-262300- /O.CAN.KTFX.HW.A.0010.161227T1200Z-161228T0600Z/ HILL-CHOUTEAU-BLAINE-FERGUS-MEAGHER- 256 PM MST MON DEC 26 2016 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. WEST WINDS WILL BE BREEZY WITH GUSTS OF 35 TO 45 MPH POSSIBLE AND ISOLATED AREAS OF BLOWING AND DRIFTING SNOW BUT CONFIDENCE WAS LOW ON WIND GUSTS EXCEEDING 58 MPH SO HAVE CANCELLED THE HIGH WIND WATCH FOR THESE AREAS. $$ MTZ010-012-044>046-049-050-271300- /O.UPG.KTFX.HW.A.0010.161227T1200Z-161228T0600Z/ /O.EXB.KTFX.HW.W.0011.161227T1500Z-161228T0600Z/ EASTERN GLACIER-CASCADE-TOOLE-LIBERTY-EASTERN PONDERA- EASTERN TETON-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...GREAT FALLS... KINGS HILL PASS...SHELBY...CHESTER...CONRAD...FAIRFIELD... STANFORD 256 PM MST MON DEC 26 2016 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 11 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 65 MPH. * TIMING...WINDS WILL INCREASE TONIGHT...THEN BECOME STRONG TUESDAY MORNING AND PERSIST THROUGH THE DAY TUESDAY. WINDS WILL DIMINISH ONLY SLIGHTLY TUESDAY EVENING...BUT MAY REMAIN BREEZY INTO WEDNESDAY. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. HIGH WINDS WILL ALSO CAUSE SIGNIFICANT BLOWING AND DRIFTING OF FRESH SNOWFALL...CREATING REDUCED VISIBILITIES OF LESS THAN A HALF MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD CAUSE PROPERTY DAMAGE. && $$ MTZ009-048-271300- /O.CON.KTFX.HW.W.0011.000000T0000Z-161228T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 256 PM MST MON DEC 26 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST TUESDAY... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH. * TIMING...WINDS HAVE INCREASED THIS MORNING AND WILL BE STRONG AT TIMES THROUGH TUESDAY WITH THE STRONGEST WINDS EXPECTED ON LATE TONIGHT INTO TUESDAY. WINDS WILL THEN DIMINISH ONLY SLIGHTLY TUESDAY EVENING...BUT REMAIN BREEZY INTO WEDNESDAY. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. HIGH WINDS WILL ALSO CAUSE SIGNIFICANT BLOWING AND DRIFTING OF FRESH SNOWFALL...CREATING REDUCED VISIBILITIES OF LESS THAN A HALF MILE AT TIMES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD CAUSE PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 25, 10:25 PM MST, 4 hours 22 minutes earlier.
Area forecast discussion, Dec 25, 10:25 PM MST, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1025 PM MST Sun Dec 25 2016 Update aviation... .UPDATE... Satellite imagery this evening shows an impressive storm system lifting north into the Dakotas with higher level cloud shield wrapping back into eastern MT. Northerly flow behind this system continues to bring some mid-level cloud-cover across central portions of the forecast area as far west as the I15 corridor with a few light snow showers/flurries lingering in SW MT. A wedge of clear skies has developed over NW portions of the forecast area roughly from Great Falls N and W to Glacier Park, where winds are also light, allowing temperatures to dip below zero. Drier air should gradually spread east across central and SW MT through the remainder of tonight with any lingering snow shower activity ending after midnight and have adjusted pops to reflect this trend. No additional changes were made to minimum temperatures tonight. Areas from the Rocky Mtn Front east to I15 will see the coldest temperatures early tonight with some warming occurring late as SW winds increase with the development of a surface trough to the lee of the Rockies. Hoenisch && .AVIATION...Updated 0525Z Snow will continue over the southwest for a few more hours early this morning. MVFR/IFR conditions will improve in the KBZN/KEKS area early Monday morning. Drier air will spread over the region overnight as well. Winds will pick up most areas of the plains on Monday producing some areas of drifting snow...and some blowing snow along the Rocky Mountain Front. VFR conditions should prevail on Monday. db && .PREV DISCUSSION... /ISSUED 528 PM MST Sun Dec 25 2016/ FXUS65 KTFX 260028 AFDTFX Area Forecast Discussion National Weather Service Great Falls MT 528 PM MST Sun Dec 25 2016 UPDATE... Early update to lower minimum temps for tonight across western portions of N-Central MT, where little cloud-cover, light winds and fresh snow-cover have allowed temperatures to drop rapidly since sunset. Have also increased winds this evening in eastern zones where higher gusts are currently occurring as a result of the deepening low in the Dakotas and local high pressure at the surface over western portions of N-central MT. With no additional significant snow accumulations anticipated this evening have also allowed the remaining winter weather statements to expire. Hoenisch /ISSUED 453 PM MST Sun Dec 25 2016/ Tonight through Tuesday...A deep upper level low pressure trof over Central and Southwest Montana will slowly move east tonight. Water vapor indicates much drier air to our west. Pressure aloft will slowly build overnight and Monday but a weak disturbance will cross the Rockies early Monday. Snow should mainly be restricted to the western mountains although this disturbance will strengthen surface winds across the eastern slopes and adjacent plains. Flow aloft then remains unsettled Monday night and Tuesday with the chance of precipitation increasing through Tuesday. Upper level winds will remain light until beginning to strengthen Monday night ahead of an approaching jet. The nose of this jet pokes across the Rockies by Tuesday morning. Surface winds, likely below warning criteria but still very strong, are possible and blowing snow may again require hilites. Zelzer Tuesday Night through Sunday...Medium range forecast models continue to show good agreement in the overall trend for mid-week through New Year's Day (Sunday). A disturbance in the strong west-northwest flow aloft will linger over the forecast area Tuesday night into Wednesday, keeping snow over the mountains and bringing potentially strong westerly downslope winds to the plains of North Central Montana. Weak high pressure aloft will move over the area Wednesday night through Thursday night, keeping only a chance snow over the Rocky Mountain Front with decreasing, but still breezy, southwest winds over the plains. Temperatures during this time will remain near to slightly above normal. The overall pattern will then shift to one with a broad upper level low pressure trough over much of the United States and a strong upper level high pressure ridge off the Pacific Coast into the Gulf of Alaska. This will put the forecast area under a colder and more northerly flow aloft with weak shortwaves moving south out of Canada. The first disturbance will drag a Canadian cold front south through the area Friday and Friday night, bringing colder than normal air, breezy northerly winds, and a good chance of snow. A brief drier period with breezy westerly winds is expected between systems Saturday into Saturday night, but another Canadian cold front will bring another round of cooling air with a chance of snow for Sunday. Am generally going with moderate cooling with slightly higher than climatological chances for snow for now, but will monitor future model runs, as there is a potential for even colder air with a better chance for light measurable snow with these late week systems. Coulston && .PRELIMINARY POINT TEMPS/POPS... GTF -6 27 22 36 / 10 0 20 20 CTB -11 24 19 33 / 0 0 20 20 HLN 2 25 14 33 / 20 0 20 40 BZN 5 23 10 30 / 30 10 20 40 WEY 1 12 1 18 / 40 10 30 50 DLN 4 22 8 28 / 30 0 20 40 HVR -4 21 16 36 / 20 0 10 20 LWT 1 25 17 33 / 40 10 10 20 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && weather.gov/greatfalls
In the hours before
Local storm report, Dec 25, 11:41 PM MST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1141 PM MST SUN DEC 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM SNOW BOZEMAN 45.68N 111.04W
12/25/2016 M4.3 INCH GALLATIN MT BROADCAST MEDIA
&&
JAALocal storm report, Dec 25, 11:45 PM MST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1145 PM MST SUN DEC 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM SNOW BABB 48.86N 113.44W
12/25/2016 M1.5 INCH GLACIER MT PUBLIC
SOCIAL MEDIA REPORT
&&
JAALocal storm report, Dec 25, 11:47 PM MST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1147 PM MST SUN DEC 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM SNOW WHITE SULPHUR SPRINGS 46.55N 110.90W
12/25/2016 E1.5 INCH MEAGHER MT PUBLIC
SOCIAL MEDIA REPORT
&&
JAALocal storm report, Dec 25, 11:49 PM MST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
1149 PM MST SUN DEC 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 AM SNOW CUT BANK 48.63N 112.33W
12/25/2016 M7.2 INCH GLACIER MT PUBLIC
FACEBOOK REPORT
0700 AM SNOW MALMSTROM AFB 47.51N 111.18W
12/25/2016 M3.0 INCH CASCADE MT OTHER FEDERAL
3 INCHES OF SNOWFALL AT MALMSTROM AFB.
0700 AM SNOW 10 SW DILLON 45.11N 112.78W
12/25/2016 M4.0 INCH BEAVERHEAD MT PUBLIC
4 INCHES OF NEW SNOW. STILL SNOWING.
0918 AM SNOW 2 E GREAT FALLS 47.50N 111.25W
12/25/2016 M4.2 INCH CASCADE MT NWS EMPLOYEE
4.2 INCHES OF SNOW REPORTED 2 MILES EAST OF GREAT
FALLS. STILL SNOWING LIGHTLY.
1047 AM SNOW 11 SSE ULM 47.28N 111.43W
12/25/2016 M6.0 INCH CASCADE MT TRAINED SPOTTER
SNOW ACCUMULATION AS OF 8 AM
1200 PM SNOW 3 W DUPUYER 48.19N 112.56W
12/25/2016 E4.0 INCH PONDERA MT PUBLIC
0100 PM SNOW BOZEMAN 45.68N 111.04W
12/25/2016 E5.0 INCH GALLATIN MT PUBLIC
5 INCHES NEW SNOW. SOCIAL MEDIA REPORT. LOCATION
ESTIMATED.
0100 PM SNOW 2 NE BOZEMAN 45.70N 111.01W
12/25/2016 E3.5 INCH GALLATIN MT PUBLIC
3.5 INCHES NEW SNOW. SOCIAL MEDIA REPORT. LOCATION
ESTIMATED.
0100 PM SNOW 13 NW CRAIG 47.21N 112.16W
12/25/2016 E8.0 INCH LEWIS AND CLARK MT PUBLIC
0244 PM SNOW BABB 48.86N 113.44W
12/25/2016 M1.5 INCH GLACIER MT PUBLIC
SOCIAL MEDIA REPORT
0250 PM SNOW CLANCY 46.47N 111.99W
12/25/2016 E5.0 INCH JEFFERSON MT PUBLIC
5 INCHES NEW OVERNGHT. 12 INCHES SNOW DEPTH. SOCIAL
MEDIA REPORT
0846 PM SNOW WHITE SULPHUR SPRINGS 46.55N 110.90W
12/25/2016 E1.5 INCH MEAGHER MT PUBLIC
SOCIAL MEDIA REPORT
0930 PM SNOW BOZEMAN 45.68N 111.04W
12/25/2016 M4.3 INCH GALLATIN MT BROADCAST MEDIA
&&
JAAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 2:56 AM MST | Winter Storm Watch | TFX | 12 hr | |
| Dec 26, 8:34 AM MST | High Wind Warning | TFX | 35 hr | |
| Dec 26, 2:48 PM MST | Winter Storm Warning | TFX | 30 hr | |
| Dec 26, 2:48 PM MST | Winter Weather Advisory | TFX | 44 hr |
Nearby
High Wind Watches in Montana, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.